T Nation

Sudden Onset of Repeating Quad Pain/Tightness After Injection


#1

So I’ve been injecting in my quads for almost a year now, rotating every other injection. In April I switched docs and they send me 1.25" 27 gauge needles filled to 1ml. Maybe about 1 out of 7 injections it would be sore after, but now for my past 4 in a row I get an immediate cramp/knot thing in my leg as soon as I start injecting, and it stays very sore and there’s a bit of a hard lump in the muscle. I’ve tried to foam roll it out and massage it and stretch it but nothing seems to help. It’s left me limping for 2-3 days after each injection, for the past 4 times. That’s really not sustainable, so I’m wondering what might be going on? I haven’t changed anything. Why would my muscles all of a sudden start being like NOPE, when I’ve never had any previous issues?

Thanks for any tips!


#2

Was there a change in your testosteron? New sourse, carrier oil, anything? Anything new you might be reacting to


#3

I’m assuming you already know that a once a week 200 or 250 mg shot is not the best protocol. You have been doing it like this one year and have been happy?


#4

Yeah I used to be on 175 split into 2 doses per week, but this new doc only does once a week dosing, but now I’m on 195 and it feels about the same I think. They send me pre-filled syringes so I can’t really split it. Unless I could inject half, swap needles, then inject the other half later in the week, which maybe doesn’t seem hygienic? And I couldn’t aspirate if I did that.

Anyway, nothing has changed as far as I know. Coming from the same pharmacy and everything.


#5

Well if everything really is the same it could just be your body doesn’t like to have an entire milliliter shoved into a muscle all at once.


#6

What Mr. Verne stated and maybe scar tissue? I can kinda tell when I hit scar tissue (almost a year and a half of quad injections, switching back and forth) as it’s “harder” to push all the way in. It does get a little tender and sore, but only lasts a day or so.